# SDR AALA20160701003

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 76,642 hours, 34,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 28273
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,263 hours, 30,217 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS BY AFT CBIN DOOR WILL NOT TEST. REMOVED AND REPLACED AFT CABIN EMERGENCY BATTERY ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECK NORMAL.
